CareLit Fachartikel

Severe drug-induced liver injury related to therapy with dimethyl fumarate

C Jüngst, RM Bohle, F Lammert · Zeitschrift für Gastroenterologie · 2015 · Heft 12

Dokument
877870
CareLit-ID
Jahr
2015
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
C Jüngst, RM Bohle, F Lammert
Ausgabe
Heft 12 / 2015
Seiten
–
Erschienen: 2015-12-14 00:00:00
ISSN
0044-2771

Zusammenfassung

Dimethyl fumarate (DMF) has been used for the treatment of severe psoriasis for many years and only recently been licensed as first-line therapy for relapsing-remitting multiple sclerosis (MS). Safety assessments have shown only moderate elevations of liver enzymes during DMF treatment. Here we report the case of a 26-year-old female with MS presenting with initial elevation of aminotransferases two weeks after initiation of DMF (Tecfidera©) treatment and progress to severe liver failure with jaundice despite prompt cessation of DMF therapy with the first appearance of elevated liver enzymes. The patient was on…

Schlagworte

Zeitschrift für Gastroenterologie